Facebook Pixel
EmpowHER Guest

How can I get my bowels back on track? Please Help!!!

By Anonymous July 14, 2015 - 11:36am
Rate This

I had laparoscopy done a week and a half ago in which my doctor found endometriosis and two cysts on my ovaries. After the procedure I was given hydrocodone to take for the pain. I was unaware it caused constipation. I've always struggled with constipation but didn't do anything to prevent it because I was unaware of this side effect. I took three doses of the medication and developed severe constipation with an anal fissure and hemeroids. I started taking Miralax and Colace stool softener as well as magnesium citrate. After 3 days of this I developed bad diarrhea. I have since stopped taking those. My anal fissure and hemeroids are almost unbearable. Today I stared having slightly more formed green stools with gas and cramps. What can I do too help my situation and the horrible stabbing pains I get every time I have to go? I am always worried about what I should be eating too.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Constipation Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!